| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Sinus Tacchycardia
[ Back to Messages
Posted by Kristy Goodwin
on September 25, 2000 at 18:50:08:
I was diagnosed with Sinus Tacchycardia
(rapid heart beat) over a year ago. I've been taking Inderal to slow down my heart enough so I won't notice
it. What concerns me is that my docter couldn't find a cause to this, which I heard is rare. Usually it's a thyroid
problem or caffeine, etc. but I've had numerous tests showing I'm fine, but also proving my condition. What bothers
me the most is that the rapid heart beat wasn't why I went to the docter in the first place; that was a secondary
symptom. It's hard to explain but what bothered me from the start was where my heart would skip a beat and then pound
the next beat to make up for it. It didn't matter what I was doing, and the number and frequency of beats fluctuated
constantly. I was supposed to be off of Inderal because I was told it's not very good to keep my heart slowed down for
a long period of time. I was supposed to be on it for 3 months, which turned into 17 months. Also, not only did I have
my dosage and below average blood pressure beforehand, but the frequency of taking the Inderal has changed without any
reason such as stress, to back it up. Should I be worried about anything? Was I diagnosed 100% correctly?
All times are GMT -7. The time now is 11:56 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!